# SDR R61A201611010633

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 32,398 hours, 19,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 17070418401
- Part serial: 1005846001
- Condition: Out Of Position
- Location: Landing Gear
- Part time: 30,484 hours, 18,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING DTW - EWR, CREW REPORTED THAT THE GEAR WOULD NOT COME UP.  CREW DECLARED AN EMERGENCY AND WITH VEHICLES ROLLING, LANDED IN DTW WITHOUT INCIDENT.  AIRCRAFT WAS FLOWN VIA MAINTENANCE FERRY TO PIT WHERE MAINTENANCE FOUND WOW TARGET ON THE TORQUE LINKS ROTATED AROUND.  MAINTENANCE ROTATED TORQUE LINK AND REMOVED AND REPLACED UPPER TORQUE LINK PER AMM AND OPS CHECKED GOOD.
